# SDR CALA0700563

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952162
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN C-2 DOOR OUTER SKIN AT DOOR HANDLE CUTOUT.  THE CRACKED AREA OF SKIN WAS CUTOUT AND A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-00-01 AND 51-20-01.
